MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION DRIVER CADDY

SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION DRIVER CADDY
Catalog Number P/N 397001-001
Medical Device Problem Codes Use of Device Problem (1670); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The companion driver caddy will be returned to syncardia for evaluation.The results will be provided in a follow-up mdr.
 
Event or Problem Description
The customer, a syncardia certified hospital, reported that a c2 driver was stuck in the caddy - they can't press in the lock button to remove the driver.States driver is seated properly in the caddy groove.Email later received that biomed was finally able to remove the driver from the caddy, but they are requesting to send it back to be checked out.
 
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion caddy s/n ca09000340 was serviced and passed all functional teting prior to being released to finished goods.Visual inspection of internal and external components found no abnormalities.Companion caddy passed all functional testing for acceptance at incoming inspection.An addtiional driver docking test was performed with the driver docked and then undocked ten times.No fault or issue was observed during this testing.Complaint was unable to be replicated.Failure investigation for this complaint confirmed the reported issue from the photos provided with the initial complaint.The customer complaint was not replicated during testing; the root cuase of the reported malfunction of the caddy to undock the driver was unable to be determined.Failure investigation identified no test failures or damage that could have contributed to the complaint.No evidence of a device malfunction was found.Device was not in patient use at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description
The customer, a (b)(6) hospital, reported that a c2 driver was stuck in the caddy - they can't press in the lock button to remove the driver.States driver is seated properly in the caddy groove.Email later received that biomed was finally able to remove the driver from the caddy, but they are requesting to send it back to be checked out.

Brand Name
SYNCARDIA COMPANION DRIVER CADDY
Common Device Name
COMPANION DRIVER CADDY
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
maia kirk
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key17408390
Report Number3003761017-2023-00106
Device Sequence Number7121476
Product Code LOZ
UDI-Device Identifier00858000003145
UDI-Public(01)00858000003145
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP/N 397001-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer07/18/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown